# SDR FDEA202205081148

- Difficulty date: May 8, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 80,708 hours, 19,716 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Part number: ARC0155504
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FORWARD (WING) INBOARD FLAP OUTBOARD HINGE INBOARD   ACTUATOR HOLE BORE FOUND CORROSION.  REWORKED AND FOUND WITHIN LIMIT AS PER  MD-11 CMM 57-44-07. OVERSIZED REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED   AS PER MD-11 CMM 57-44-07 AND E.A. # 1-5750-T0325650 C PART 2 STEP 1F(1) AND STEP 1F(2.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
